| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the doctor placed the kk liner into the kk shell, lined up the tabs with scalloped out areas in shell and impacted liner and it would not seat.The doctor used the proper technique.A different implant was used, and case was completed without incident.There is no additional information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet.The investigation is currently in process.Once the investigation has been completed, a follow-up report will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified nicks, gouges, and scratches on the inner and outer spherical surfaces.Anti rotation scallops and locking feature show deformation and gouge damage from attempting to implant.No other damage was noted.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
There is no update to the prior event description provided.